# SDR CALA2025011601926

- Difficulty date: January 13, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N34455
- Make and model: Boeing 737924ER
- Aircraft serial: 41743
- Aircraft time: 39,155 hours, 14,298 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fabric
- Condition: Out Of Position
- Location: L2 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL CHAIN PROTRUDING OUT FROM SLIDE MECHANISM ON DOOR 2L. CHAIN NOT PROTRUDING BUT MORE VISIBLE DUE TO FABRIC BEING UNTUCKED. RETUCKED STIDE EXCESS IN A Z FOLD. SLIDE OKAY FOR FLIGHT AT THIS TIME. SEE PICTURE CREW TOOK OF CHAIN. REF AMM 25-66-01
